# SDR FDEA200904091236

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131U37
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO HAS CORRODED SEAT TRACK AT STA 365 TO STA 377, WL 208.10, RBL 48 TO REPAIR AS REQUIRED, SEAT TRACK AT STA 365 TO STA 377, WL 208.10, RBL 48.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 96 AND DWG 141N5130.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
